Fine Art


In algebraic geometry, Lange's conjecture is a conjecture about stability of vector bundles over curves, introduced by Lange (1983) and proved by and proved by Montserrat Teixidor i Bigas and Barbara Russo in 1999.


Lange, Herbert (1983), "Zur Klassifikation von Regelmannigfaltigkeiten", Mathematische Annalen 262 (4): 447–459, doi:10.1007/BF01456060, ISSN 0025-5831, MR 696517
Montserrat Teixidor i Bigas and Barbara Russo (1999), "On a conjecture of Lange", Journal of Algebraic Geometry 8 (3): 483–496, ISSN 1056-3911, MR 1689352

Undergraduate Texts in Mathematics

Graduate Texts in Mathematics

Graduate Studies in Mathematics

Mathematics Encyclopedia

Retrieved from ""
All text is available under the terms of the GNU Free Documentation License

Home - Hellenica World